Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Every standard construction is induced by a pair of adjoint functors

Author: H. Kleisli
Journal: Proc. Amer. Math. Soc. 16 (1965), 544-546
MSC: Primary 18.10
MathSciNet review: 0177024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Roger Godement, Topologie algébrique et théorie des faisceaux, Actualit’es Sci. Ind. No. 1252. Publ. Math. Univ. Strasbourg. No. 13, Hermann, Paris, 1958 (French). MR 0102797
  • [2] Peter J. Huber, Homotopy theory in general categories, Math. Ann. 144 (1961), 361–385. MR 0150184

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.10

Retrieve articles in all journals with MSC: 18.10

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society